| Model Number |
7312 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Codes |
Nausea (1970); Dizziness (2194)
| Date of Event |
05/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The customer reported that she obtained high blood glucose readings with the contour next ez meter.No specific readings were provided.The customer was experiencing symptoms of hypoglycemia which were described as feeling dizzy and nauseous.The customer was hospitalized for four days where her blood glucose levels were constantly monitored.She was given medication to regulate her blood glucose levels.The customer was also prescribed fast-acting insulin, at least 1 injection in case the meter displayed high readings after eating.The customer recovered well after treatment.No further event details were provided.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.
Additional Manufacturer Narrative
The customer did not returned the suspected device for evaluation.Therefore, an in-house testing was performed with the in-house contour next ez meter and in-house contour next test strips from lot # 2fpeg06a using blood sample, which gave a satisfactory performance.